Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Ramos del Olmo, Ángel Manuel and Glowinski, R. and Periaux, J. (2002) Nash equilibria for the multiobjective control of linear partial differential equations. Journal of optimization theory and applications, 112 (2). pp. 457-498. ISSN 0022-3239

Ramos del Olmo, Ángel Manuel and Glowinski, R. and Periaux, J. (2002) Pointwise control of the Burgers equation and related Nash equilibrium problems: Computational approach. Journal of optimization theory and applications, 112 (3). pp. 499-516. ISSN 0022-3239

This list was generated on Thu Jul 2 14:41:21 2020 CEST.